Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Regular operator equations: conditions for regularity

Author: George Karakostas
Journal: Proc. Amer. Math. Soc. 86 (1982), 219-225
MSC: Primary 47H15; Secondary 47B38
MathSciNet review: 667278
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Regular operator equations are causal equations admitting unique solutions and have the property that all of their limiting equations along solutions admit unique solutions. Sufficient conditions which guarantee that an operator equation $ x = Tx$ is regular are given in case $ T$ is a linear or a nonlinear operator.

References [Enhancements On Off] (What's this?)

  • [1] Z. Artstein, Uniform asymptotic stability via the limiting equations, J. Differential Equations 27 (1978), 172-189. MR 0466795 (57:6671)
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [3] G. Karakostas, Asymptotic behavior of causal operator equations, Ph. D. dissertation, The Weizmann Institute of Science, Rehovot, Israel, 1979.
  • [4] -, Causal operators and topological dynamics, Ann. Mat. Pure Appl. (to appear).
  • [5] -, Limiting and full limiting equations of causal operator equations (to appear).
  • [6] R. K. Miller and G. R. Sell, Volterra integral equations and topological dynamics, Mem. Amer. Math. Soc. No. 102, 1970. MR 0288381 (44:5579)
  • [7] L. W. Neustadt, On the solutions of certain integral-like operator equations. Existence, uniqueness and dependence theorems, Arch. Rational Mech. Anal. 38 (1970), 131-160. MR 0262893 (41:7498)
  • [8] G. R. Sell, Nonautonomous differential equations and topological dynamics. I. The basic theory, Trans. Amer. Math. Soc. 127 (1967), 241-262. MR 0212313 (35:3187a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15, 47B38

Retrieve articles in all journals with MSC: 47H15, 47B38

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society